# SDR YENA2018092860387

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 60,250 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Frame20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED, REF HAECO NR 440504-42595: CABIN FLR BEAM ATTACH ANGLE CORR RH FR20; REF NR 42595 FOR ALL WORK ACP: CORR BEYOND LIM RPL BEAM ANGLE RH FR 20-24 WEB BEAM PER SRM 51-42-11.
